# SDR C77A20140207002

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 17,105 hours, 9,766 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: 17069777003
- Condition: Damaged
- Location: Cargo Door
- Part time: 17,105 hours, 9,766 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINALLY FOUND DAMAGE TO FWD CARGO DOOR SEAL RETAINERS PN 170-69777-003.  CONTOURED FWD CARGO DOOR SEAL RETAINERS TO ORIGINAL CONFIGURATION IAW SRM II 52-00-02.
